# SDR REXA2022092600768

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 379 TO F.S. 485.  REMOVED SEAT TRACK P/N SH670-32233-3 IAW CRJ700 SRM 53-00-49-000-801-A03. REQUIRES REPLACE.  INSTALLED NEW SEAT TRACK P/N SH670-32233-3 IAW CRJ700 SRM 53-00-49-400-801-A03
